Top answers from doctors based on your search:
Disclaimer

cold sweat prednisone

A 27-year-old female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
Yes: It can be from the prednisone, but more likely from the infection

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 47-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
No: A short course of prednisone should still be tapered, though the danger is little. The night sweats aren't withdrawal. You need proper medical workup ... Read More
1
1 thank
A 43-year-old male asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Yes,it is a: typical side effect of prednisone. It will stop once you finish prednisone(several days after)
A member asked:
Dr. Thomas Namey
48 years experience Rheumatology
Not appropriate ther: Affected joints can be injected. Typically, patients are given nsaids and started on Colchicine for several days before starting a drug to lower uric ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Yes: Yes sweating is one of the side effects.
1
1 thank
A 28-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Cannot diagnose: Have no idea why you are on these meds or what your medical history is, but you should not be having drenching sweats. See your doctor now and make s ... Read More
1
1 thank
A 61-year-old female asked:
Dr. Corentine Kwende
16 years experience Hospital-based practice
Disease : Could it be that this is part of disease progression. Unlikely to be an effect of prednisone. You may want to have some blood and sputum cultures sent ... Read More
A 26-year-old female asked:
Dr. Jacob Petrosky
9 years experience General Surgery
Not from Prednisone : Steroids may have other side effects including insomnia, mania, weight gain, increased hunger. Prednisones will not cause a urinary tract infection, h ... Read More
A 41-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Many things: Symptoms like these are best deterimed by a thorough evaluation by your physician. Based on his/her findings, a treatment plan can be developed to he ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month